An 85-year-old woman with Parkinson's disease was admitted to our hospital to conduct a further work-up for progressive gait disturbance. She had been on medications for the disease for more than a decade prior to admission. In order to improve her condition, she was newly administered pramipexole, a dopamine agonist, from day 3 in addition to the preceding anti-Parkinson's therapy. However, on day 10, her consciousness level was rapidly deteriorated into delirium(JCS II-10), which was not accompanied by neurological signs and symptoms. Laboratory tests showed severe hyponatoremia with relatively increased urinary sodium excretion, and severe low serum osmolarity with an increased urinary osmolarity. Brain CT and brain MRI showed no specific abnormalities except for those related to aging. Blood concentration of ADH measured at the onset was substantially higher(39.5 pg/ml) than normal (0.3-3.5 pg/ml under normal osmolarity). Diseases causing hyponatremia, such as liver cirrhosis, congestive heart failure, hypotonic dehydration, and malignancy-associated inappropriate ADH secretion (SIADH), were all excluded. Under the suspicion of SIADH due to pramipexole, the drug was discontinued and as a result, her consciousness level improved rapidly together with a prompt reduction in ADH level (9.2 pg/ml). To the best of our knowledge, the present case is the first that demonstrates pramipexole-induced SIADH. Since pramipexole is classified as a dopaminergic receptor agonist, this case may provide new insight into a link between ADH and the dopaminergic receptor in the central nervous system.